# SDR CALA2013082790792

- Difficulty date: June 8, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 90,662 hours, 10,945 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN R1 DOOR MOUNT EMERGENCY LIGHT FOUND INOPERATIVE. CABIN R1 DOOR MOUNT EMERGENCY LIGHT REPLACED & TEST FOUND OK IAW 33-51-06.
